# SDR DLM88011905

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 33,309 hours, 26,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1240386CR02
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RIGHT HYD QTY WENT TO ZERO APPROX 15 MIN AFTER T/O.  REPLACED NR 2 ENGINE HYDRAULIC PUMP AND PRESSURE FLEX LINE FOR CHAFING AND LEAKING OF THE LINE.
